RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 499–507 (Mi mz9614)  

This article is cited in 3 scientific papers (total in 3 papers)

Free $n$-groups

V. A. Artamonov

M. V. Lomonosov Moscow State University

Abstract: The structure of $n$-subgroups of free $n$-groups is described.

Full text: PDF file (940 kB)

English version:
Mathematical Notes, 1970, 8:4, 750–754

Bibliographic databases:

UDC: 512.4
Received: 14.10.1969

Citation: V. A. Artamonov, “Free $n$-groups”, Mat. Zametki, 8:4 (1970), 499–507; Math. Notes, 8:4 (1970), 750–754

Citation in format AMSBIB
\Bibitem{Art70}
\by V.~A.~Artamonov
\paper Free $n$-groups
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 499--507
\mathnet{http://mi.mathnet.ru/mz9614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274636}
\zmath{https://zbmath.org/?q=an:0223.20082}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 750--754
\crossref{https://doi.org/10.1007/BF01104377}


Linking options:
  • http://mi.mathnet.ru/eng/mz9614
  • http://mi.mathnet.ru/eng/mz/v8/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Schuchkin, “Svobodnye abelevy $n$-arnye gruppy”, Chebyshevskii sb., 12:2 (2011), 163–170  mathnet  mathscinet
    2. A. M. Galmak, N. A. Schuchkin, “K teoreme Posta o smezhnykh klassakh”, Chebyshevskii sb., 15:2 (2014), 6–20  mathnet
    3. A. M. Galmak, N. A. Schuchkin, “Tsiklicheskie $n$-arnye gruppy i ikh obobscheniya”, PFMT, 2014, no. 2(19), 46–53  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020